Publication
Title
The Brauer group of Sweedler's Hopf algebra
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 2001
ISSN
0002-9939
Volume/pages
129:2(2001), p. 371-380
ISI
000165154100008
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 23.05.2017
To cite this reference